Pacific Journal of Mathematics

Idempotent measures on Abelian groups.

Walter Rudin

Article information

Source
Pacific J. Math., Volume 9, Number 1 (1959), 195-209.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103039465

Mathematical Reviews number (MathSciNet)
MR0105593

Zentralblatt MATH identifier
0085.10102

Subjects
Primary: 42.00

Citation

Rudin, Walter. Idempotent measures on Abelian groups. Pacific J. Math. 9 (1959), no. 1, 195--209. https://projecteuclid.org/euclid.pjm/1103039465


Export citation

References

  • [1] Henry Helson, Note on harmonic functions, Proc. Amer. Math. Soc. 4 (1953), 686-691.
  • [2] Henry Helson, On a theorem of Szeg, Proc. Amer Math. Soc. 6 (1955), 235-242.
  • [3] Henry Helson, and David Lowdenslager, Prediction theory and Fourierseries in several variables, Acta Math. , 99 (1958), 165-202.
  • [4] Edwin Hewitt, Remarks on the inversion of Fourier-Stieltjestransforms,Annals of Math. 57 (1953), 458-474.
  • [5] Irving Kaplansky, Infinite Abelian groups, Ann iVrbor, 1954.
  • [6] Walter Rudin, The automorphisms and the endomorphisms of the group algebra of the unit circle, Acta Math. 95 (1956), 39-55.